MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068234
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that he treats 7 to 10 hours at night.The patient stated that this caused him pain and he took it off.The patient put the unit on at 9:30pm and removes it at 4am and he has not experienced any pain since then.No further consequences are reported.There was no product returned for further evaluation.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.Section b3: as the day of the event is unknown, the event date is estimated as october of 2025.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, h6: evaluation codes, h3.Additional information in h4: manufacture date, g3, h6: component code and h10: additional narrative.Estimated date of the event b3: unknown.The bhs unit was received for evaluation.A visual inspection of the customer¿s returned product was performed.Included was a bhs controller part no.1068234 with serial no.D89484 received in a shipping box appearing to be in good condition from the visual/cosmetic point of view.The failure was not confirmed for the reported condition of "pain while using the bone stimulator".The controller was tested and operated as intended.Review of complaint history identified (25) total complaints from (oct 2, 2024) to (oct 2, 2025) for pn (1068234) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found and that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault conditions could be found and confirmed.Therefore, no further actions are required currently.Device usage: this device was used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.Highridge medical will continue to monitor for trend.
 
Event or Problem Description

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23350898
Report Number0002242816-2025-00127
Device Sequence Number13030739
Product Code LOF
UDI-Device Identifier00812301020560
UDI-Public00812301020560
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068234
Device Catalogue Number1068234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale
Patient EthnicityNon Hispanic